Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Expansions of Powers of Multivariate Formal Power Series
Author

George Nakos
Journal / Anthology

The Mathematica Journal
Year: 1993
Volume: 3
Issue: 1
Page range: 45-47
Description

Miller's Formula is an efficient algorithm for computing general powers of power series. This algorithm is generalized to multivariate power series with arbitrary coefficients and a simple implementation is given.
Subject

*Mathematics > Calculus and Analysis > Series
URL

http://www.mathematica-journal.com/issue/v3i1/